# SDR 9WGA2022020235601

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446F
- Aircraft serial: 26356
- Aircraft time: 80,290 hours, 16,469 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Condition: Broken
- Location: Nr 4 Engine
- Part time: 33,827 hours, 10,620 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN BACK TO LAX DUE TO ENGINE 4 SURGE. ENGINE 4 SURGED MULTIPLE TIMES DURING CRUISE, SURGE WAS INTERMITTENT. PERFORMED SURGE CHECKLIST.  REMOVED AND REPLACED VSV ACTUATOR LEVER PIVOT BRACKET & BOLT/STUD AS PER AMM 72-36-00. OPS CHECK GOOD.
